# SDR WRLA20110510483

- Difficulty date: May 10, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 71,044 hours, 9,386 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Sta 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUFACTURED DOUBLER BS 1220 RT SIDE SHEAR TENSION TIE UPPER AREA FRAME WEB 2 INCH CRACK.  TRIM OUT CRACK STA 1220 IAW SRM 53-40-07 HFEC AREA NO CRACKS FOUND IAW SRM 51-00-00 FIG 3 PG 6.  FABRICATED PARTS IAW SRM 53-40-07 FIG 201.  INSTALLED PER SRM 53-40-07 FIG 201 DOUBLER WEB.
